Entropies, convexity, and functional inequalities - INRAE - Institut national de recherche pour l’agriculture, l’alimentation et l’environnement Access content directly
Journal Articles Journal of Mathematics of Kyoto University Year : 2004

Entropies, convexity, and functional inequalities

Djalil Chafai
No file

Dates and versions

hal-02669451 , version 1 (31-05-2020)

Identifiers

  • HAL Id : hal-02669451 , version 1
  • PRODINRA : 144298

Cite

Djalil Chafai. Entropies, convexity, and functional inequalities. Journal of Mathematics of Kyoto University, 2004, 44 (2), pp.325-363. ⟨hal-02669451⟩

Collections

INRAE
17 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More